# SDR CALA2013081990530

- Difficulty date: August 17, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N485UA
- Make and model: Airbus A320-232
- Aircraft serial: 1617
- Aircraft time: 38,631 hours, 16,775 cycles
- Engine: Iae V2527A5
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Switch
- Condition: Malfunctioned
- Location: Fuel Transfer
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT AND RT WING TANK FUEL TRANSFER VALVES INOPERATIVE.   INTERCELL VALVES DID NOT CLOSE DURING FUELING, ALL FUEL WENT TO INNER CELLS.  VALVES DID EVENTUALLY CLOSE.
